# SDR AU000128036

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 15580
- Condition: Frozen
- Location: Battery Bay
- Component: Saft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) AIRCRAFT OVERNIGHTED AND THE BATTERY FROZE.   BATTERY REPLACED.
